# SDR SWAA2025061769935

- Difficulty date: May 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 30,143 hours, 14,930 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET CRACKED I/B OF RH DEFECTION RIB.  REMOVED CRACKED SUPPORT ANGLE BRACKET PER SRM 51-40-02.  THE CRACKED SUPPORT ANGLE BRACKET HAS BEEN VERIFIED AS BEING REMOVED AS STATED IN ITEM #1.  LOCATED; DRILLED AND DEBURRED REPLACEMENT SUPPORT ANGLE BRACKET PER SRM 51-40-05.   INSTALLED REPLACEMENT SUPPORT ANGLE BRACKET PER SRM 51-40-02.
